# SDR SWAA2022062822171

- Difficulty date: June 24, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 66,428 hours, 39,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVER WING EXIT OVERHEAD EMERGENCY LIGHT LOOSE / [01] R&R OVER WING EXIT OVERHEAD EMERGENCY LIGHT ASSY PER MM 33-51-04
